OpiateWarrior

Horrible dig wound

This is what happens if swiy diggs Heroin, thats cut with mannitol too many times in the same place. I have photos of these wounds from this which is 2 months after, to 4 months after. I'm uploading this to warn people not to inject without a lot of care and thought. Although this was created by digging cut H.

Horrible dig wound
OpiateWarrior, Feb 9, 2008
    • OpiateWarrior
      Didn't want this here, but if its approved then it might have some affect on other IV users.
    • OpiateWarrior
      If you want to know more about this photo and its cause, then visit my profile. The info on it is within my profile albums. Info in short- wound created by heroin cut with mannitol, and injected into a vein that was slightly damaged by a previous ''missed digg'' of H cut with mannitol. Wound 2 months old at time of photo. Please, always be careful injecting any type of drug.
    • truth
      damn bro
    • Benway
      That must've hurt, my sympathies to you bro. Brave of you to show it. Hope you didn't get too ill
      This photo should be kept in gallery to destroy any romantic allusions that some people may acquire about heroin use and injecting!
      A close friend of mine got a similar infection from bad IV techniques. Another got one in his groin and nearly died. Any painful hot unusual swelling from IV's, especially into legs or small veins or a miss get it looked at, worst situ, a short course of antibio's and no septic holes.
      Use your needle exchanges
    There are no comments to display.
  • Category:
    Opium, opiates & opiods
    Uploaded By:
    OpiateWarrior
    Date:
    Feb 9, 2008
    View Count:
    829
    Comment Count:
    4